Journal of perinatology : official journal of the California Perinatal Association · 2001
Phentolamine use in a neonate for the prevention of dermal necrosis caused by dopamine: a case report.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Subhani M, Sridhar S, DeCristofaro J D
Аннотация
Skin ischemia, necrosis, and gangrene are uncommon but known complications of dopamine extravasation. In most cases, these complications are associated with the use of high-dosage dopamine infusion. Subcutaneous phentolamine has been used as a therapeutic agent for these complications. However, this is the report of the first neonatal case report in the English literature of prompt reversal of imminent dermal ischemia and necrosis associated with low-dose dopamine infusion using subcutaneous phentolamine.